EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 4, pp. 875-893 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The Behaviour of the Eigenvalues for a Class of Operators Related to some Self-Affine Fractals in $R^2$

W. Farkas

Univ. Bundeswehr München, Inst. Theor. Inf. & Math., Werner-Heisenberg-Weg 39, D-85577 Neubiberg

Abstract: The obtaining of sharp estimates for the asymptotic behaviour of the eigenvalues of the (semi-elliptic) operator acting in the anisotropic Sobolev space $$ Ø{W}_2^{(1,2)}(\Omega) = \left\{u \in W^{(1,2)}_2(\Omega): \, u|\partial \Omega = {\partial u \over \partial x_2}| \, \partial\Omega = 0\right\} $$ generated by the quadratic form $\int_\Omega f(\gamma )\,\overline{g(\gamma)} \,d\mu(\gamma)$ is investigated. Here $\mu$ is an appropriate self-affine fractal measure on the unit disc $\Omega \subset \R^2$.

Keywords: regular anisotropic fractals, anisotropic function spaces, semi-elliptic differential operators

Classification (MSC2000): 35P15, 46E35, 28A90

Full text of the article:

Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition